| Catalog Number |
120-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
The device has been explanted and returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., d9, h.6.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on dec 16, 20205 with lot number 2037172.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description
Healthcare professional reported "rupture".This record is for left side.The device has been explanted.